# SDR ASOA200901306

- Difficulty date: November 15, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 15225
- Aircraft time: 1,481 hours, 1,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN ( LIGHT LENS/ COVERS (INCLUDING EMERGENCY LIGHT).  REMOVED AND REPLACED EXIT SIGN HARDWARE. OPS CHECK NORMAL. IAW AMM 33-51-05 DMIL AND PLACARD REMOVED.
